# SDR AU510001967

- Difficulty date: June 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5711 · Wing Spar
- Part: Bolt
- Part number: HLT912AP109
- Condition: Sheared
- Location: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK WING SPAR ATTACHMENT BOLTS (4OFF) HAD SHEAR BOLT HEADS.  FUEL LEAKING FROM CENTER TANK AT RT FRONT CORNER ABOVE THE WING TO FUSELAGE ATTACHMENT LINK AT FRAME 26 RIB 2.
